Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

White marks on penis head after having oral sex. Reason?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1919 Questions
Question
Hi doc...
Recently me and my wife started having oral sex. I am 32 and my wife 31. 2 weeks back when had oral almost for 4 days...there are white marks around lower portion of penis head...it looks like some white veins and dots but raised.
Was curious if its her teeth bites and is it due to too much of sucking. Please guide.






Posted Sun, 25 Aug 2013 in Skin Hair and Nails
 
 
Answered by Dr. Johny Chacko 1 hour later
Hello,

Welcome to healthcare magic

From your description I feel it might be pearly penile papules. You can search on google images and compare. This is normal and present in 50 percent men.

If still in doubt you may upload a picture so that I can assess better. It is unlikely to be bite marks or due to related to oral sex.

Hope I have answered your query. I will be happy to answer any clarifications you have.

Take care
Above answer was peer-reviewed by
 
Follow-up: White marks on penis head after having oral sex. Reason? 1 hour later
Dear doc%2C i checked on google. Its not penile papules. For you to analyse more i am attaching pictures as you suggested.
 
 
Answered by Dr. Johny Chacko 7 hours later
Hello,
Welcome back.

It does not look like pearly penile papules.
There are two possibilities.
1. candidiasis ( Candidal balano posthitis):- yeast infection
2. Lichen planus:- A type of primary skin allergy

You can use anti fungal cream like clotrimazole 1% or ketoconazole 2% over the lesion twice a day. This can be tried as a therapeutic trial. Candidiasis will improve. If it is lichen planus it would not improve. If a dermatologist with side lab facility of KOH mount is available in your locality you can do that test and confirm candidiasis.
Do you have diabetes ?
Is your wife having white discharge per vaginum ?
Do you have lichen planus skin rash anywhere else in the body especially lips or mouth ?
If it is not improving with antifungal cream a dermatologist's consultation is required for treating lichen planus. A topical steroid or immunomodulator preparation is required for it.

Hope this helped
Take care
Above answer was peer-reviewed by
 
Follow-up: White marks on penis head after having oral sex. Reason? 2 days later
Dear doc %0AAfter going thru the images on google%2C and after reading it i presume its candidiasis. I will start using the creams as suggested by you. No i dont have diabetes. No rashes on the body any where. Wife is having as usual white discharge during sex but not in general. Does she has to go to doc too for test or check up %3F%0APlease reply. Thank u
 
 
Answered by Dr. Johny Chacko 28 hours later
Hello,
Welcome back
If your wife is having white discharge ( curdy white) per vaginum or vaginal/vulval itching it is better to treat. A single dose of 150 mg Fluconazole is the treatment for vaginal candidiasis. If she has any of the above symptoms consult your doctor and get this prescribed if found positive.
Yoghurt ( curd) will help in candidiasis. Have more curd.
Hope this helped
Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor